# SDR MASA200500284

- Difficulty date: April 5, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 7,492 hours, 6,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR THAT WOULD NOT OPEN FROM THE INSIDE OF THE AIRCRAFT.  THE AIRCRAFT WAS FERRIED TO CLT FOR FURTHER TROUBLESHOOTING.  MAINTENANCE RESECURED THE INNER HANDLE.
